Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hello i have Trich and I’m taking tinidazole 500 mg

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question
Hello i have Trich and I’m taking tinidazole 500 mg 4 a day & i have Thick white discharge instead of off white watery bad smell ? What’s going on
Posted Thu, 30 Nov 2017 in Women's Health
 
 
Answered by Dr. Muthu Krishnan 1 hour later
Brief Answer:
You seem to have a parasite infection.

Detailed Answer:
Hi Antanay,

Welcome to HealthcareMagic. I understand your concern.

White discharge may be due to Chlamydia, gonorrhea, cervicitis, urethritis etc.
You seem to have trichomonas infection. It is a sexually transmitted disease. It is one kind of parasitic infection.

It usually presents with whitish discharge. You are taking the correct medications. Kindly complete the antibiotic course as prescribed by your doctor. You will get 100% cure after taking antibiotics.

Sexual abstinence of 3 days should be there after the completion of Tinidazole course.

Thank you.
Feel free to write further questions.


Above answer was peer-reviewed by
 
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 49 minutes later
I was Tested for those i only have trich ,
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 2 minutes later
I had 4 different pills perscibibed to kill the parasite this is the last thing he could do before i would go to the CDC . I just Want to know what’s happening
 
 
Answered by Dr. Muthu Krishnan 16 minutes later
Brief Answer:
You should get good results.

Detailed Answer:
Hi Antanay,
Welcome back.

Many drugs are available to cure trichomoniasis. But the disease has become resistant to many drugs.

Still, tinidazole will help to cure trichomoniasis. It is a very good drug. You have taken the correct dosage of the drug. I can assure you that you should get good results after taking tinidazole.

Thank you.
Hope my answer will help you.

Above answer was peer-reviewed by
 
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 17 minutes later
OK but my original question was why do I have the thick white discharge now instead of the discharge that was associated with the trich it’s almost like I have something new now
 
 
Answered by Dr. Muthu Krishnan 16 minutes later
Brief Answer:
there may have been atrophic vaginitis.

Detailed Answer:
Hi again dear,

My opinion is that you may have associated atrophic vaginitis.
Due to Trichomonas infection and continued usage of antibiotics, vaginal walls might have been atrophied. So this may have caused thick white discharge instead of clear white discharge that occurs in trichomonas infection.

You may need a complete vaginal examination by a gynecologist before acting on this.

Thank you.
Hope I have helped you.
Feel free to ask any doubts.

Above answer was peer-reviewed by
 
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 17 minutes later
So what do I do now
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 1 minute later
Also do you think I will still be able to have kids
 
 
Answered by Dr. Muthu Krishnan 5 minutes later
Brief Answer:
Need to consult your gynecologist.

Detailed Answer:
Hi Antanay,

Now at first, you should consult with your gynecologist. S/he will do per vaginal examination and find out whether you have atrophic vaginitis or not. As per the findings, s/he will guide you further treatment.

No need to worry, you can be able to conceive once the infection has been subsided. This problem doesn't affect childbearing.

Thank you.
Please rate the answer if you have no other queries.

Above answer was peer-reviewed by
 
Follow-up: Hello i have Trich and I’m taking tinidazole 500 mg 10 minutes later
Even with all the medication I’m taking
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor